Posted by: YA | 2011-11-28

Nasal Polyps

I have had numerous Sinus ops to remove polyps as well as infection.
I have just read on a Mypaid Forte pamphlet that one of the contra indications of using it is that of Aspirin induced nasal polyps.
I have used dispiriin all my life for pain does it mean the aspirin content could have caused the polyps?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear YA

This is not the case. Nasal polyps are not caused by the use of Aspirin, but in a small group of patients a condition is described with nasal polyps, asthma and Aspirin sensitivity, called Sempter's Triad. These patients can not take aspirin, as the lungs may be affected. The combination of these conditions therefore does exists, but the polyps are not caused by the aspirin. Patients with the triad have to avoid the use of aspirin.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.